# SDR MALA090073

- Difficulty date: May 15, 2009
- Submitted: May 20, 2009
- Operation: Air carrier
- Aircraft: N438XJ
- Make and model: Saab 340B
- Aircraft serial: 340B438
- Aircraft time: 25,141 hours, 27,810 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Chafed
- Location: Bs 608
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME STA 608 INNER FLANGE WAS FOUND CHAFED AT SL 1601, MEASURING .375 BY .018 DEEP AND AT FRAME STA 677 INNER FLANGE WAS FOUND DENTED AT SL 1620, MEASURING 1 BY .75 BY .042 DEEP.  REPAIRED IAW S53695 AND S53152.
